Blighted Bellies n Pelvic Dreams

My journey to having a baby as a 38 yo with undetected Pelvic Inflammation Disease

Progynova and I- will our relationship end tomorrow?

on July 1, 2013

12weeks 4 days ūüôā

I am on 2 x 2mg Progynova every day, have been since day 1, and I suffer massive headaches. Tonight I think it would almost be called a migraine-never had one so not really sure but have had this massive headaches a few times in the past 3 months.

Tomorrow I am meeting my new specialist dr and really hoping that he says I can stop the Progynova tablets. My IVF doctor said to stop taking them at 12 weeks but after some spotting at 11 weeks, he told me to stay put until I check in with my new doc.

I decided to research the side effects of Progynova tonight, in more detail. I had a quick look when I started and noted the headaches but that was all. Now, the list of side effects is making me wonder if I really do have morning sickness OR medication side effects. The list of my¬†symptoms¬†are…. headaches, massively sore boobs, nausea, irregular constipation,¬†veejayjay dryness¬†and surprise surprise-they are all the effects of the drugs. Have surfed some fertility chats and they have the same effects, down to the point of one person noting that the headaches and lethargy got worse as the day went on (yep! same here!)

So, if I can finish (please please) the tablets tomorrow, I wonder how long they will take to get out of my system. I can’t wait for the headache (its only one headache and just is ongoing!) ¬†to just go away…….

And I thought that the cold turkey headache whenever I gave up Coke (caffeine) was bad.

Advertisements

4 responses to “Progynova and I- will our relationship end tomorrow?

  1. Nushi says:

    I am very curious to know what your doc says because I too am on my meds and have all those symptoms…specially the sickness thinking its all due to the pregnancy! Can’t wait to stop the meds either…and feel a bit normal again…

  2. I was scared to death to stop taking progesterone. It was easier to do because my numbers were over 100 and the medicine won’t make it that high so obviously my body figured out what to do. I’m so sorry you’re having such bad side effects! I had one horrible headache from lupron that I hope I never have again. Hoping you can safely get off that medicine and you can start enjoying your pregnancy!

  3. baylord1 says:

    How are you feeling?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: